# SDR TSAA0153084

- Difficulty date: July 1, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C372772
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CRACK PROPAGATING FROM THE AFT TO FORWARD FASTENER HOLE AT BS 727 CHORD STRINGER S18R DURING SCHEDULED INSPECTION VERIFIED BY METHOD OF HFEC AND ULTRASONIC INSPECTION. INSTALLED REPAIR AND AIRCRAFT RETURNED TO SERVICE.  (M)
